# SDR AALA20140608008

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 69,087 hours, 29,765 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF RT SIDE HYD SYS DURING APPROACH.  FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LEAKING ELEC MOTOR DRIVEN AUXILIARY PUMP.  SYS GND CHECKED NORMAL OPERATION CLOSED.
